Results 1 to 5 of 5
could this be WD?
  1. #1
    mindy99 is offline Member
    Join Date
    Apr 2009
    Posts
    59

    Default could this be WD?

    Hi, i have been really sick, flu/cold for the last week and a half. I took antibiotics and cough syrup with codeine and i was feeling better.

    I had the cough syrup for 4 days and a teasppon yesterday. I took it as directed.

    My question is, i have been 100% opiate clean for around 5 months. Do u think its possible im having WD from the cough medicine with codeine? My only symptom is the low grade fever and headache. I was taking 400+mg of oxycodone.

    Any Comments would be great, thank u for reading my post

    Mindy

  2. #2
    yezdegerd is offline Senior Member
    Join Date
    Jul 2010
    Posts
    867

    Default

    Quote Originally Posted by mindy99 View Post
    Hi, i have been really sick, flu/cold for the last week and a half. I took antibiotics and cough syrup with codeine and i was feeling better.

    I had the cough syrup for 4 days and a teasppon yesterday. I took it as directed.

    My question is, i have been 100% opiate clean for around 5 months. Do u think its possible im having WD from the cough medicine with codeine? My only symptom is the low grade fever and headache. I was taking 400+mg of oxycodone.

    Any Comments would be great, thank u for reading my post

    Mindy
    It could have sparked some cravings, but not withdrawal

  3. #3
    mindy99 is offline Member
    Join Date
    Apr 2009
    Posts
    59

    Default Thank u!!!

    No cravings at all. Wish I hadn't used it but I was really bad.
    If I hadn't used it I would know why I'm still sick. Maybe I need
    Different antibiotics? Damn I wish I hadn't uses that stuff
    But I thought it would b ok, I mean I was using >>>>>> 5 months ago b4 I
    Got into rehab.

    It means so much to me that u answered!!

  4. #4
    newyorkgal is offline Platinum Member
    Join Date
    Oct 2009
    Posts
    2,115

    Default

    No way you would have any w/d after 4 or 5 days even if you did use >>>>>> 5 months ago. I think you just are still kind of sick with the flu, feeling ill. Headache and low grade fever are not typical symptoms of w/d anyway so don't worry.

  5. #5
    mindy99 is offline Member
    Join Date
    Apr 2009
    Posts
    59

    Default Again thank u

    i just wasn't sure with PAWS. I mean, I havent had 5 months in a very long time.
    I wouldn't be so freaked, but I have been sick almost 2 weeks &
    I'm going to see Lady Gaga in 5 days.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22